MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND GMBH CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-75
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known patient involvement.Livanova (b)(4) manufactures the scp control panel.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report about a control knob not working sometimes.No patient involvement reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H.10: no technical service has been scheduled yet at the customer's site.Moreover, it was not possible to clarify whether the customer despite the reported issue with the knob was still able to control the pump speed.Thus, conservatively this case remains reportable.The analysis of the complaint database did not reveal further reported issues related to this unit since its installation on the field (in 2018).Based on similar cases, the issue can be related to loose knob or to malfunction affecting pump speed control.If the knob is loose, it doesn't necessarily impact pump speed control.The user may experience some difficulties in knob rotation and still be able to regulate rpms.In case of pump speed control issue, the user would not be able to regulate rpms through knob rotation.Based on investigation for similar cases, the most likely root cause would be a shaft angle encoder failure.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstr. 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key13168178
Report Number9611109-2022-00002
Device Sequence Number14476867
Product Code KFM
UDI-Device Identifier04033817901020
UDI-Public010403381790102011181105
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-03-75
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown